Rationale Singularitäten komplexer Flächen.
Inventiones mathematicae (1967/68)
- Volume: 4, page 336-358
- ISSN: 0020-9910; 1432-1297/e
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- H. Pinkham, Singularités de Klein - I
- M. Lejeune-Jalabert, Arcs analytiques et résolution minimale des singularités des surfaces quasi homogènes
- Jennifer M. Johnson, János Kollár, Kähler-Einstein metrics on log del Pezzo surfaces in weighted projective 3-spaces
- Nicolas Pouyanne, Une résolution en singularités toriques simpliciales des singularités-quotient de dimension trois
- Bo Hou, Yanhong Guo, Hochschild (co)homology of Yoneda algebras of reconstruction algebras of type
- Jean-Pierre Vigué, Opérateurs différentiels sur des cônes normaux de dimension 2
- Paolo Cascini, De-Qi Zhang, Effective finite generation for adjoint rings
- Joseph Lipman, Rational singularities with applications to algebraic surfaces and unique factorization
- G. Gonzalez-Sprinberg, J.-L Verdier, Construction géométrique de la correspondance de McKay
- P. Carbonne, Sur les singularités cycliques quotients